Fuzzy ideals of a commutative ring

Davender S. Malik, John N. Mordeson

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

In this paper, we summarize the current results on fuzzy ideas of a commutative ring which are pertinent to fuzzy primary representation theory. We show how these results to the solution of a nonlinear system of fuzzy singleton equations. We also suggest some possible research directions.

Original languageEnglish
Title of host publicationFirst International Conference on Fuzzy Theory and Technology Proceedings, Abstracts and Summaries
EditorsP.P. Wang, J. Dai, J.C.-Y. Tyan
Pages42-47
Number of pages6
Publication statusPublished - 1992
EventFirst International Conference on Fuzzy Theory and Technology Proceedings, Abstracts and Summaries -
Duration: Oct 14 1992Oct 18 1992

Other

OtherFirst International Conference on Fuzzy Theory and Technology Proceedings, Abstracts and Summaries
Period10/14/9210/18/92

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Artificial Intelligence
  • Computational Theory and Mathematics
  • Information Systems
  • Software

Cite this

Malik, D. S., & Mordeson, J. N. (1992). Fuzzy ideals of a commutative ring. In P. P. Wang, J. Dai, & JC-Y. Tyan (Eds.), First International Conference on Fuzzy Theory and Technology Proceedings, Abstracts and Summaries (pp. 42-47)